# SDR FDEA201406031289

- Difficulty date: June 3, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED LE AT REFUELING PANEL CUT OUT INBD FWD CORNER AT XOS 643 FOUND CRACKED.  REPAIRED IAW SRM 57-40-02 FIGURE 202 REPAIR 7 REVISION 55.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
